# SDR MASA2011090503628

- Difficulty date: September 3, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 21,171 hours, 16,703 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lever
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY DOOR CAUTION INTERMITENT.  R2 LEVER ASSY
